Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


effexor and sleep problems?
Jun 26, 2007

hi there, I have been poz since 1999 and on effexor since about the same time, due to depression and anxiety. in the last few years, I have developed sleep related problems such as insomnia and periodic limb movement disorder. I have tried to figure out if these conditions can be or are related to the hiv itself, but have come up empty handed on this theory. I am now wondering if the effexor I am on, could be contributing to it. Have you heard of any connection between effexor and the above mentioned sleep problems?

thank you

Response from Dr. Horwath

Effexor should not start causing insomnia after taking it for several years.

Insomnia and movement disorders can be caused by HIV, however. You should consult with your doctor about these problems. Trazodone can be very helpful for the insomnia associated with HIV. Ask your doctor.



Previous
Is there a way to tell when it's all about to be over.
Next
A Healthy Dose of Reality

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement